# SDR MALA100102

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 25,654 hours, 28,081 cycles
- Engine: Ge CT79B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP HAS 2 DENTS IN L/E AT INBD UPPER AREA.  REPAIRED COMPOSITE DAMAGE ON LT FLAP L/E DENTS 1 AND 2 IAW EO S57060. THIS EO PROVIDES A GENERIC REPAIR FOR DENTS AND PUNCTURES IN WING FLAP ALUMINUM SKIN AND HONEYCOMB STRUCTURE IAW SRM 57-80-10, AND A COLD BOND (WET LAYUP) REPAIR IAW SRM 51-70-50 FOR THE NON-METALLIC HONEYCOMB L/E AND T/E STRUCTURE.
